# SDR ASOA200801533

- Difficulty date: November 18, 2008
- Submitted: November 21, 2008
- Operation: Air carrier
- Aircraft: N914EV
- Make and model: Cndair CL6002B19
- Aircraft serial: 7752
- Aircraft time: 14,101 hours, 12,125 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PAX DOOR AND SERVICE DOOR EMERGENCY EXIT LIGHTS INOP.
